# SDR DLL19992533

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1181
- System (JASC): 2560 · Emergency Equipment
- Condition: Unserv
- Location: R-2 Door
- Component: D30170559
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TRYING TO CRANK R-2 DOOR SHUT DOOR SLIDE DEPLOYED.  REPLACED SLIDE.
